# SDR ASAA2022031537694

- Difficulty date: March 15, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 35,029 hours, 10,992 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Transmitter
- Part number: 8TJ167GHW1
- Part serial: 660243
- Condition: Leaking
- Location: #1 Engine
- Part time: 27,987 hours, 8,967 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING #1 ENG LEAK CHECK FOUND FUEL FLOW XMITTER LEAKING AT AFT FLANGE. GROUNDED - YES. REMOVED AND REPLACED AND OPS/LEAK CHECKS NORMAL #1 ENGINE FUEL FLOW TRANSMITTER. REF B737-900 AMM 73-31-01.
